# SDR MALA976486

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6500112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT RED INDICATOR LIGHT NOT FLASHING.  MAINTENANCE REPLACED FLASHLIGHT.  ALL CHECKS GOOD.
